# SDR SWI2023F00146

- Difficulty date: June 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,216 hours, 37,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SPLICE @ FS 755 BETWEEN STR20L AND STR20R, PN 601R210303-1 IS DAMAGED AND REQUIRES REPLACEMENT. (FILED CLOSED)FUSELAGE SKIN SPLICE @ FS 755 BETWEEN STR20L AND STR20R, PN 601R210303-1 REMOVED. FABRICATED NEW SKIN SPLICE SAME AS ORIGINAL PN 601R210303-1 REF DWG 601R210303 REV NC. NEW SKIN SPLICE LOCATED DRILLED AND INSTALLED REF REO 601R-53-61-8030 REV -- DATED 2023-07-11.
